# SDR RAIA201090400001

- Difficulty date: September 4, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145053
- Aircraft time: 28,447 hours, 26,130 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1635
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, B, A

## Discrepancy

FLT 3546 - STL - DURING CRUISE, THE CREW RECEIVED A BAGGAGE BAY SMOKE INDICATION.  THE BAGGAGE BAY FIRE EXTINGUISHERS WERE USED AND THE AIRCRAFT DIVERTED TO AN ALTERNATE AIRPORT DECLARING EMERGENCY.  UPON INSPECTION MAINTENANCE DID NOT FIND A CAUSE FOR THE SMOKE INDICATION.  THE AIRCRAFT WAS FERRIED TO THE MAIN MAINTENANCE BASE LOCATION WHERE THE BAGGAGE BAY AFT SMOKE DETECTOR WAS REMOVED AND REPLACED AND THE FIRE EXTINGUISHING BOTTLES WERE REMOVED AND REPLACED.  FOLLOW-ON OPS CHECK OF THE INDICATION SYSTEM REVEALED NO ADDITIONAL FAULTS.
